# SDR SWIA2025031300012

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 49,836 hours, 33,131 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOTICED SPARKS ON THE BOTTOM OF THE LEFT SIDE WINDOW, THEN A MINUTE LATER RECEIVED A L WINDOW HEAT CAUTION MESSAGE ACCOMPANIED BY 2 NOTICEABLE CRACKS INSIDE THE SIDE WINDOW.   (FLIGHT 4910 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
